Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Risperdal
Created On 7/7/13 11:57 PM
Topic View:

View thread in raw text format


toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

7/7/13 11:57 PM
User is offline

I was on 8mg of risperdal and when i was in the hospital they stopped it amongst other things. my psychiatrist put me back on 2mg because i was very aggressive and angry and i felt that the risperdal would help. i started the med a week ago. my appetite has gone up tremendously. does this make sense?

Also i'm having an issue with porn. i've become addicted to it and it's really disturbing my life. can it be the risperdal doing this? i found the increase in porn start after i started the risperdal.

if theses issues do have to do with the risperdal do u have any alternatives?

i do find that the risperdal is helping me.


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

7/8/13 12:05 AM
User is offline

Risperdal can increase appetite. The lower dose of Risperdal can increase libido coming down from the 8mg dose. There are many alternatives but it depends on your diagnosis, other medications etc.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.